# SDR 00072

- Difficulty date: January 18, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N233TW
- Make and model: Lear 24B
- Aircraft serial: 24B221
- Aircraft time: 14,685 hours, 13,153 cycles
- Engine: Ge CJ6106
- Engine time: 6,504 hours, 6,708 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: CL
- How discovered: C
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ENGINE LT FLAMEOUT DURING CLIMB AT FL400.  DESCENDED AND NORMAL RESTART AT FL220, RETURN TO DEPARTURE AIRPORT FOR MAINTENANCE. WILL UPDATE REPORT AFTER MAINTENANCE. MAINTENANCE COMPLIED WITH FLAMEOUT FLOW CHART FROM CJ610 MM SEI 186 FIG 101, NO DEFECTS NOTED.
